# SDR AALA201801239008

- Difficulty date: January 22, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 52,532 hours, 30,217 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR INDICATES UNARMED ON ECAM DOOR PAGE. RESET TO ARM LEFT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00-0001.
